Article
The Semi normed space defined by χ sequences
Authors
, and
Abstract
In this paper we introduce the sequence spaces $\chi (p,\sigma ,q,s)$, $\Lambda (p,\sigma ,q,s)$ and define a semi normed space $(X,q)$ semi normed by $q$. We study some properties of these sequence spaces and obtain some inclusion relations.
Keywords
Chi sequence, Analytic sequence, Invariant mean, Semi norm
Citation
Subramanian, N., Thirunavukarasu, P., & Babu, R. (2013). The semi normed space defined by χ sequences. Journal of Analysis & Number Theory, 1(2), 33–35. https://doi.org/10.12785/jant/010201
N. Subramanian, P. Thirunavukarasu and R. Babu, “The semi normed space defined by χ sequences,” Journal of Analysis & Number Theory, vol. 1, no. 2, pp. 33–35, 2013, doi: 10.12785/jant/010201.
Subramanian N, Thirunavukarasu P, Babu R. The semi normed space defined by χ sequences. Journal of Analysis & Number Theory. 2013;1(2):33–35. doi:10.12785/jant/010201.
Subramanian, N., Thirunavukarasu, P. and Babu, R. (2013), ‘The semi normed space defined by χ sequences’, Journal of Analysis & Number Theory, 1(2), pp. 33–35. Available at: https://doi.org/10.12785/jant/010201.
Subramanian, Nagarajan, et al. “The Semi Normed Space Defined by Χ Sequences.” Journal of Analysis & Number Theory, vol. 1, no. 2, 2013, pp. 33–35. https://doi.org/10.12785/jant/010201.
Subramanian, Nagarajan, Pannerselvam Thirunavukarasu, and Ramachandraiyer Babu. “The Semi Normed Space Defined by Χ Sequences.” Journal of Analysis & Number Theory 1, no. 2 (2013): 33–35. https://doi.org/10.12785/jant/010201.
Export citation
Published by: Engineering Journals


